# SDR UALA2012022801236

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 143N610646
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LWR GATE CORRODED ON EDGES.  INSTALLED NEW R2 LOWER GATE REF MM 52-11-38.  VERIFIED NEW PART NUMBER 143N6106-46 REFERENCE UAL IPC 52-11-01- 030.  RII INSPECTED.
